Differential and Integral Equations
- Differential Integral Equations
- Volume 19, Number 2 (2006), 223-240.
Degree theoretic methods in the study of positive solutions for nonlinear hemivariational inequalities
In this paper we study the existence of positive solutions for nonlinear elliptic problems driven by the $p$-Laplacian differential operator and with a nonsmooth potential (hemivariational inequalities). The hypotheses, in the case $p=2$ (semilinear problems), incorporate in our framework of analysis the so-called asymptotically linear problems. The approach is degree theoretic based on the fixed-point index for nonconvex-valued multifunctions due to Bader .
Differential Integral Equations, Volume 19, Number 2 (2006), 223-240.
First available in Project Euclid: 21 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Secondary: 35J20: Variational methods for second-order elliptic equations 35J60: Nonlinear elliptic equations 35R70: Partial differential equations with multivalued right-hand sides 47H11: Degree theory [See also 55M25, 58C30] 47J20: Variational and other types of inequalities involving nonlinear operators (general) [See also 49J40]
Filippakis, Michael E.; Papageorgiou, Nikolaos S. Degree theoretic methods in the study of positive solutions for nonlinear hemivariational inequalities. Differential Integral Equations 19 (2006), no. 2, 223--240. https://projecteuclid.org/euclid.die/1356050526